# SDR DL73S041136

- Difficulty date: December 24, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 59,380 hours, 45,017 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Part serial: M0313
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DE-ICING AUTOTHROTTLES DISARMED DURING T/O, NO RE-ENGAGE AT ACCEL PDC CADC FAIL MSG, MACH TRIM FAIL LIGHT.  DURING CLIMB CAPTS A/S AND ALTM OFF MSG AFTER LVL OFF.  AT FL 290 APPROX 5 MIN CABIN ALT WARN HORN DIFF PRESS 6 PSI, CABIN ALT 10K.  FOLLOWED QRH AND RTB CVG.  FOUND CAPTS ALT OFF FLAG / PDC INPUT FAIL LIGHT ON, FOUND BOTTOM OF CADC NR 1 WET W/GYLCOL.  INSPECTED MOISTURE TRAPS BOTH SYS DRY.  DRIED AREA RPLCD NR 1 CADC PER M/M.  PERFORMED CADC TEST PER MM, ALL IND OF SUSPECT GYLCOL ENTERED/ STAIRWAY DOOR.
